# SDR FDEA201804301147

- Difficulty date: April 30, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N394FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46628
- Aircraft time: 95,880 hours, 36,890 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Part number: ARB00314
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP, OTBD HINGE, SIDE LOAD FITTING ON THE AIRCRAFT SIDE, FOUND CORRODED AT THE FASTENER HOLES.   REMOVED THE CORROSION.  REMOVED AND REPLACED THE SIDE LOAD FITTING IAW SRM 51-33-01,  VOL II, & DWG ARB0031.
